# SDR FDEA201504011134

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3213
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS BLEND OUT IN 2 PLACES AT STATION 239, STRINGER 26 - 28L.  COMPLIED WITH EA F-5330-T0315742 PT 1.  FUSELAGE PLATES & SKINS.  FUSELAGE SKIN BLENDS REPAIR STATION 239, LBL 16 - 21.  MAJOR REPAIR CAT B.
